# SDR SWAA2013112722830

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 26,347 hours, 15,493 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1061833
- Part serial: 8059D
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW ARCED.  R &R R1 WINDOW ASSEMBLY IAW MM.
